Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 33, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 33, Number 1 (1927)
Bull. Amer. Math. Soc. 33 (1927)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 33, Number 1 (1927)
Bull. Amer. Math. Soc. 33 (1927)
More Information
Full-text PDF Free Access     Request Permissions
Participation in the publication of the American Journal of Mathematics
R. G. D. Richardson.
Bull. Amer. Math. Soc. 33 (1927), 1
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
The fiftieth regular meeting of the San Francisco Section
B. A. Bernstein.
Bull. Amer. Math. Soc. 33 (1927), 2-4
More Information
Full-text PDF Free Access     Request Permissions
The October meeting in New York
R. G. D. Richardson.
Bull. Amer. Math. Soc. 33 (1927), 5-12
More Information
Full-text PDF Free Access     Request Permissions
On the metrization problem and related problems in the theory of abstract sets
E. W. Chittenden.
Bull. Amer. Math. Soc. 33 (1927), 13-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561315
A theorem on factorization
D. N. Lehmer.
Bull. Amer. Math. Soc. 33 (1927), 35-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561316
On continuity in several variables
H. J. Ettlinger.
Bull. Amer. Math. Soc. 33 (1927), 37-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561317
On a problem in closure
Virgil Snyder.
Bull. Amer. Math. Soc. 33 (1927), 39-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561318
A theorem concerning direct products
Louis Weisner.
Bull. Amer. Math. Soc. 33 (1927), 44-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561319
A cubic curve connected with two triangles
H. Bateman.
Bull. Amer. Math. Soc. 33 (1927), 45-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561320
On the integration in finite terms of linear differential equations of the second order
J. F. Ritt.
Bull. Amer. Math. Soc. 33 (1927), 51-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561321
On small deformations of curves
C. E. Weatherburn.
Bull. Amer. Math. Soc. 33 (1927), 58-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561322
Integers represented by positive ternary quadratic forms
L. E. Dickson.
Bull. Amer. Math. Soc. 33 (1927), 63-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561323
A diophantine automorphism
E. T. Bell.
Bull. Amer. Math. Soc. 33 (1927), 71-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561324
The Cauchy-Heaviside expansion formula and the Boltzmann-Hopkinson principle of superposition
F. D. Murnaghan.
Bull. Amer. Math. Soc. 33 (1927), 81-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561325
Singularities of the Hessian
T. R. Hollcroft.
Bull. Amer. Math. Soc. 33 (1927), 90-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561326
Three theorems on closure of biorthogonal systems of functions
R. E. Langer.
Bull. Amer. Math. Soc. 33 (1927), 97-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561327
A connected and connected im kleinen point set which contains no perfect subset
B. Knaster and C. Kuratowski.
Bull. Amer. Math. Soc. 33 (1927), 106-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561328
Notes
Bull. Amer. Math. Soc. 33 (1927), 123-124
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 33 (1927), 125-128
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Lebesguesche Integrale und Fouriersche Reihen, by L. Schlesinger and A. Plessner.
Reviewer: H. J. Ettlinger
Bull. Amer. Math. Soc. 33 (1927), 110-113
Review information
Full-text PDF Free Access
Geometria Proiettiva Differenziale,, by G. Fubini and E. Čech.
Reviewer: E. P. Lane
Bull. Amer. Math. Soc. 33 (1927), 113-114
Review information
Full-text PDF Free Access
The Theory of Functions of a Real Variable and the Theory of Fourier's Series, by E. W. Hobson.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 33 (1927), 115-118
Review information
Full-text PDF Free Access
Versicherungsmathematik. I. Elemente der Versicherungsrechnung, by Friederich Boehm.
Reviewer: J. W. Glover
Bull. Amer. Math. Soc. 33 (1927), 119
Review information
Full-text PDF Free Access
Traité de Balistique Extérieure, by P. Charbonnier.
Reviewer: T. H. Gronwall
Bull. Amer. Math. Soc. 33 (1927), 120
Review information
Full-text PDF Free Access
Séries Analytiques. Sommabilité, by A. Buhl.
Reviewer: C. N. Moore
Bull. Amer. Math. Soc. 33 (1927), 120
Review information
Full-text PDF Free Access
Lehrbuch der Ballistik, by C. Cranz.
Reviewer: J. E. Rowe
Bull. Amer. Math. Soc. 33 (1927), 121-122
Review information
Full-text PDF Free Access